Tokyo Journal of Mathematics

On Normal Bases of Some Ring Extensions in Number Fields I

Fuminori KAWAMOTO

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 19, Number 1 (1996), 129-146.

Dates
First available in Project Euclid: 31 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270043224

Digital Object Identifier
doi:10.3836/tjm/1270043224

Mathematical Reviews number (MathSciNet)
MR1391933

Zentralblatt MATH identifier
0871.11079

Citation

KAWAMOTO, Fuminori. On Normal Bases of Some Ring Extensions in Number Fields I. Tokyo J. Math. 19 (1996), no. 1, 129--146. doi:10.3836/tjm/1270043224. https://projecteuclid.org/euclid.tjm/1270043224


Export citation